I have been struggling with ideopathic neuropathy for over two years. I had all Amalgams removed June 2010. I have done two rounds of DMSA and ALA undr the Cutler protocol. The first round, I felt kind of tired, and by the third day, my back was pretty sore. The neuropathy (which tends to come and go) was better while taking the chelators. Two days after stopping, the neuropathy came back in full force. I just finished my second round. After the first day, my back started hurting really bad (in the same places). My kidneys were aching, and I had considerable pressure in my chest. These symptoms remained until I stopped the supplements. The neuropathy was "better". Now it is two days post chelation and the pins and needles are back. So..... my question IS..... According to Andy (in everything I've read), symptoms should be worse "on" and slightly better "off". Has anyone else ad the experience of this opposite effect, i.e. symtpoms better while taking the chelators and back on after. I don't think its redistribution.... any thoughts?